| Model Number |
2B8012 |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/20/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that an intravia container contained particulate matter inside the solution/fluid path.The particulate matter was described as 'very fine, almost hair-like' material floating within the solution.The issue was observed during setup after sterile water for injection, dextrose 50% vial, sodium chloride 4 meq/ml intravenous solution, and heparin (pf) 100 unit/ml were added for a neonatal custom intravenous infusion.The bag was quarantined and a new bag was compounded to resolve the issue.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.